# SDR AUS20030977

- Difficulty date: September 18, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B729
- Part serial: 4AH495E6514J
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT AND RT AUXILIARY FUEL BOOST PUMP PRESSURES BELOW REQUIRED LIMITS. ONE OF THE REPLACEMENT PUMPS ALSO HAD LOW FUEL PRESSURE.
